An asymptotic estimate of the number of solutions of a special system of Boolean equations
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (2016), pp. 35-39
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper a special class of systems of Boolean equations is investigated. For a "typical" case of such systems an asymptotic estimate for the number of solutions is determined.
Keywords:
Boolean equations, linear Boolean functions, equations of the special form.
@article{UZERU_2016_1_a5,
author = {Ed. V. Yeghiazaryan and G. P. Tonoyan},
title = {An asymptotic estimate of the number of solutions of a special system of {Boolean} equations},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {35--39},
year = {2016},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/UZERU_2016_1_a5/}
}
TY - JOUR AU - Ed. V. Yeghiazaryan AU - G. P. Tonoyan TI - An asymptotic estimate of the number of solutions of a special system of Boolean equations JO - Proceedings of the Yerevan State University. Physical and mathematical sciences PY - 2016 SP - 35 EP - 39 IS - 1 UR - http://geodesic.mathdoc.fr/item/UZERU_2016_1_a5/ LA - en ID - UZERU_2016_1_a5 ER -
%0 Journal Article %A Ed. V. Yeghiazaryan %A G. P. Tonoyan %T An asymptotic estimate of the number of solutions of a special system of Boolean equations %J Proceedings of the Yerevan State University. Physical and mathematical sciences %D 2016 %P 35-39 %N 1 %U http://geodesic.mathdoc.fr/item/UZERU_2016_1_a5/ %G en %F UZERU_2016_1_a5
Ed. V. Yeghiazaryan; G. P. Tonoyan. An asymptotic estimate of the number of solutions of a special system of Boolean equations. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (2016), pp. 35-39. http://geodesic.mathdoc.fr/item/UZERU_2016_1_a5/
[1] M. Geri, D. Johnson, Computers and Intractability, Mir, M., 1982 | MR
[2] E.V. Yeghiazaryan, “Metric Properties of Systems of Boolean Equations”, DAN Armenian SSR, 72:2 (1981) (in Russian) | MR
[3] E.V. Yeghiazaryan, “Estimates Related to the Number of Solutions of Boolean Equations”, Tasks of Cybernetics: Combinatorial Analysis and Graph Theory, M., 1981, 124–130 (in Russian)
[4] W. Feller, An Introduction to Probability Theory and Its Applications, v. 1, Mir, M., 1976 (in Russian)